# SDR DXTA200500817

- Difficulty date: July 3, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N908QS
- Make and model: Cessna 750
- Aircraft serial: 7500108
- Aircraft time: 5,199 hours, 3,222 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLLOUT BRAKES WERE SOFT AND FELT UNRESPONSIVE WHEN HARD BRAKING WAS APPLIED.  ON TAXI IN BRAKES WERE CHECKED BY BOTH PILOTS AND BOTH PILOTS HAD THE SAME PROBLEM AT SLOW SPEEDS AS WELL.  ITEM IS UNDER INVESTIGATION.
